W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT321414 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
11/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported from the tgr23-02aa together aortic registry: on (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (excc) trunk-ipsilateral leg component in the infrarenal abdominal aorta.The maximum diameter of the abdominal aorta was 96mm.The device was successfully navigated to the intended location and successfully deployed.The patient tolerated the procedure.The patient was discharged to home on (b)(6) 2024.On (b)(6) 2024, a type ii endoleak was observed, embolized, and was noted to be resolved.On the same date, the type ii endoleak was observed again.On (b)(6) 2024, coil embolization of multiple iliolumbar branches and the inferior mesenteric artery was performed to treat the type ii endoleak.The adverse event was noted as resolved on (b)(6) 2024.
Additional Manufacturer Narrative
D.10.Concomitant medical products and therapy dates: hypercholesterolemia medication (not specified), hypertension medication (not specified).H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.According to the gore® excluder® conformable aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
B.5.Event description: updated description added.H.6.Investigation conclusions: code d12 updated to code d14.As additional information was received that the endoleak was ongoing and not a new endoleak, the ongoing endoleak and endoleak treatments have been captured under manufacturer report #3007284313-2025-03979 and this report will be retracted as a duplicate.
Event or Problem Description
On (b)(6) 2024, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (excc) trunk-ipsilateral leg component in the infrarenal abdominal aorta.The maximum diameter of the abdominal aorta was 96mm.The device was successfully navigated to the intended location and successfully deployed.The patient tolerated the procedure.The patient was discharged to home on (b)(6) 2024.On (b)(6) 2024, a type ii endoleak was observed.On (b)(6) 2024, an embolization was performed to treat the type ii endoleak.The endoleak was noted as ongoing.On (b)(6) 2024, coil embolization of multiple iliolumbar branches and the inferior mesenteric artery was performed to treat the type ii endoleak.The adverse event was noted as resolved on december 6, 2024.